Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Exerscise induced bradycardia - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

User :   I am a 24 year old female5'4 and 88 lbs . ANYTIME and EVERYTIME I exercise ,my heart rate will start at about 170-190 bpm the first 10-30 seconds of cardio then have a sudden drop in heart rate, usually around 55 -40 bpm(the harder I workout the lower my pulse becomes.It has dropped to 27bpm but I was faint at that point.It increases to about 120-170 about 30 seconds after doing exercise. Should I see a Cardiologist or is this nothing to be concerned about? Any idea what it may be?Thanks!
Doctor :   hi
Doctor :   ok
User :   just not sure what to do
Doctor :   are u sure there will be drop im heart rate in the middle of the exerscise?
User :   yes, everytime
Doctor :  
from how many days u areobserving this?
User :   the past 4 months, had to stop after almost passing out
Doctor :  
User :   mentioned it to dr but he didnt day anything about it
Doctor :  
then its better u meet a cardiologist
User :   does it sound like a serious heart problem ? I am uninsured am want to make sure im not going for something thats not a big dael
User :   deal
Doctor :  
cos it is normal for fall in bp after exerscise
User :   heart rate that drops
Doctor :  
yes even heart reate also

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor